MAUDE Adverse Event Report: HOLLISTER INCORPORATED INFYNA CHIC; HYDROPHILIC URETHRAL INTERMITTENT CATHETER, STRAIGHT TIP

HOLLISTER INCORPORATED INFYNA CHIC; HYDROPHILIC URETHRAL INTERMITTENT CATHETER, STRAIGHT TIP
Catalog Number 8112
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 02/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the end user found the hollister infyna chic intermittent urethral catheters to be uncomfortable.It was further reported that the end user experienced a little bleeding and currently has a uti.
 
Additional Manufacturer Narrative
Trend analysis conducted and no adverse trends observed.Device history review and sterilization records review could not be conducted due to lack of lot number.Sample not returned so sample evaluation not possible.The root cause of the reported uti could not be determined.Only the di of the udi information is known due to lack of lot number information.

Brand Name
INFYNA CHIC
Common Device Name
HYDROPHILIC URETHRAL INTERMITTENT CATHETER, STRAIGHT TIP
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville IL 60048 3781
Manufacturer (Section G)
HOLLISTER LIETUVA, UAB
oro parko g. 2, sergei
karmlavos sen., kaunas 54462
LH   54462
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville, IL 60048-3781
MDR Report Key24593901
Report Number3016675012-2026-00003
Device Sequence Number10391809
Product Code EZD
UDI-Device Identifier00610075072668
UDI-Public(01)00610075072668
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K213575
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number8112
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale